Alert archive / Texas / Tornado Warnings in 2015

Tornado Warning 4, NWS Houston/Galveston, TX

April 19, 2015Harris County, Liberty County, Texas

NWS Houston/Galveston, TX issued this tornado warning at Apr 19, 2015, 6:41 PM CDT for Harris County, Liberty County, Texas. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 19, 2015, 6:41 PM CDT (23:41 UTC)
Expired
Apr 19, 2015, 7:15 PM CDT
In force
34 min
Issued by
NWS Houston/Galveston, TX
Area
Storm-based polygon

Counties Harris County, TX, Liberty County, TX

The radar

The Houston radar (KHGX), 62 km from the middle of the area, began a volume at 23:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 19, 2:31 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Lake Charles Mun, LA (KLCH), launched 12:00Z, 11.7 hours before the alert went out and 157 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lake Charles Mun, LA at 12:00Z on 2015-04-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lake Charles Mun, LA at 12:00Z on 2015-04-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 120 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1670 m above ground
0-6 km bulk shear
53 kt
0-1 km storm-relative helicity
120 m²/s²
0-3 km storm-relative helicity
122 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

195 
WFUS54 KHGX 192341
TORHGX
TXC201-291-200015-
/O.NEW.KHGX.TO.W.0004.150419T2341Z-150420T0015Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
641 PM CDT SUN APR 19 2015

THE NATIONAL WEATHER SERVICE IN LEAGUE CITY  HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTHERN LIBERTY COUNTY IN SOUTHEASTERN TEXAS...
  NORTHEASTERN HARRIS COUNTY IN SOUTHEASTERN TEXAS...

* UNTIL 715 PM CDT
    
* AT 641 PM CDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
  CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS STORM WAS LOCATED 7
  MILES WEST OF DAYTON...AND MOVING EAST AT 35 MPH.

* LOCATIONS IMPACTED INCLUDE...
  LIBERTY...DAYTON...OLD RIVER-WINFREE...AMES AND LAKE HOUSTON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE IN A MOBILE
HOME OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND
PROTECT YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 2989 9466 2988 9485 3003 9511 3013 9508
      3006 9459
TIME...MOT...LOC 2341Z 287DEG 30KT 3004 9502 

$$
1 follow-up statement
225 
WWUS54 KHGX 200006
SVSHGX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
706 PM CDT SUN APR 19 2015

TXC201-200011-
/O.CAN.KHGX.TO.W.0004.000000T0000Z-150420T0015Z/
HARRIS TX-
706 PM CDT SUN APR 19 2015

...THE TORNADO WARNING FOR NORTHEASTERN HARRIS COUNTY IS CANCELLED...
    
THE TORNADIC THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT 
OF THE WARNED AREA AND INTO LIBERTY COUNTY. THEREFORE THE WARNING 
HAS BEEN CANCELLED.

LAT...LON 2989 9466 2989 9474 2988 9486 2996 9498
      2997 9498 2999 9500 2999 9503 3004 9505
      3005 9505 3007 9498 3006 9459
TIME...MOT...LOC 0001Z 287DEG 30KT 2999 9483 

$$

TXC291-200015-
/O.CON.KHGX.TO.W.0004.000000T0000Z-150420T0015Z/
LIBERTY TX-
706 PM CDT SUN APR 19 2015

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 715 PM CDT FOR SOUTHERN
LIBERTY COUNTY...
    
AT 701 PM CDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM 
CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS STORM WAS LOCATED 
JUST SOUTHEAST OF DAYTON...MOVING EAST SOUTHEAST AT 35 MPH. ROTATION 
ON RADAR IS NOT QUITE AS PROMINENT AS EARLIER...HOWEVER IT DOES 
STILL EXIST AND THERE IS STILL A TORNADO THREAT. DAMAGING WINDS AND 
LARGE HAIL ARE ALSO EXPECTED.

LOCATIONS IMPACTED INCLUDE... SOUTHERN LIBERTY COUNTY ALONG AND SOUTH 
OF HIGHWAY 90. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE IN A MOBILE
HOME OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND
PROTECT YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 2989 9466 2989 9474 2988 9486 2996 9498
      2997 9498 2999 9500 2999 9503 3004 9505
      3005 9505 3007 9498 3006 9459
TIME...MOT...LOC 0001Z 287DEG 30KT 2999 9483 

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Houston/Galveston, TX wrote its last area forecast discussion before this tornado warning went out at Apr 19, 6:35 PM CDT, 6 minutes earlier.

Area forecast discussion, Apr 19, 6:35 PM CDT, 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
635 PM CDT SUN APR 19 2015

.AVIATION...
WILL BE DEALING WITH A COUPLE HOURS OF SHRA/TSRA FOR TAF SITES FROM
UTS SOUTHWARD TO SGR AND HOU. THESE STORMS ARE AHEAD OF AN APPROACHING
COLD FRONT THAT WILL MOVE ACROSS THE AREA TONIGHT AND SWING WINDS
AROUND TO THE NORTHWEST AND NORTH. SKIES WILL CLEAR OUT OVERNIGHT AS
A DRIER AIRMASS FILTERS IN BEHIND THE COLD FRONT. SOME MID/HIGH
LEVELS CLOUDS ARE STILL EXPECTED TO MOVE BACK INTO THE AREA FROM
THE SOUTHWEST DURING THE DAY TOMORROW.  42
&&

.PREV DISCUSSION... /ISSUED 327 PM CDT SUN APR 19 2015/

DISCUSSION...
A PREFRONTAL TROUGH WAS APPROACHING THE CALDWELL AND BRYAN/COLLEGE
STATION AT 3 PM. THIS WAS COINCIDING WITH THE LEFT-FRONT QUADRANT
OF THE SUBTROPICAL JET PUSHING ACROSS THE STATE. THE TEXAS TECH
WRF...HRRR...AND NAM12 AGREE WITH A LINE OF SHOWERS AND
THUNDERSTORMS TO MOVE THROUGH AT LEAST THE NORTHERN HALF OF THE
FORECAST AREA THIS AFTERNOON AND EVENING. BREEZY WEST TO SOUTHWEST
WINDS WERE IN PLACE AHEAD OF THE FRONT...AND MODEL SOUNDING
FORECAST CAPE VALUES WERE AROUND 4600. BECAUSE OF THIS...FELT THAT
ISOLATED SEVERE STORMS WILL HAVE LARGE HAIL AND DAMAGING WINDS AS
THE MAIN THREATS. THE TIMING OF THE FRONT LOOKS TO BE ABOUT THE
SAME AS EARLIER FORECASTED AND ONLY MADE MINOR TWEAKS TO THE WIND
FORECAST. DO EXPECT THE RAIN AND THUNDERSTORM CHANCES TO MOVE OFF
THE COAST BY LATE THIS EVENING.

AFTER THE COLD FRONT MOVES THROUGH...A SURFACE HIGH WILL BUILD
INTO SE TEXAS ON MONDAY AND TUESDAY. RETURN FLOW OFF THE GULF WILL
OCCUR BY LATE TUESDAY. BOTH THE GFS AND ECMWF DEVELOP A DOWNSTREAM
RIDGE OVER TEXAS WITH AN UPPER LOW MOVING ACROSS SOUTHERN CA AND
BAJA CA INLAND TO NORTHWESTERN MEXICO AND AZ/NM BETWEEN WEDNESDAY
AND FRIDAY. BOTH MODELS SHEAR THE UPPER SYSTEM OUT AS IT MOVES
NORTHEASTWARD INTO THE SOUTHERN PLAINS ON FRIDAY AND SATURDAY WITH
THE ECMWF GENERATING A STRONGER SYSTEM AND BETTER CHANCES OF RAIN
INTO SE TEXAS AHEAD OF ANOTHER COLD FRONT THAT WILL MOVE THROUGH
LATE SATURDAY. TOOK A CONSENSUS OF THE MODELS.

40

MARINE...
A COLD FRONT WILL REACH THE UPPER TEXAS COAST LATE TONIGHT...MAY
NEED CAUTION FLAGS AFTER 4AM OR TOWARD MORNING AS OFFSHORE FLOW
INCREASES. MODERATE OFFSHORE WINDS IN THE WAKE OF THE COLD FRONT
WILL DIMINISH MONDAY AFTERNOON. ONSHORE FLOW RESUMES BY TUESDAY AS
HIGH PRESSURE MOVES OFF TO THE EAST. 47

&&

.PRELIMINARY POINT TEMPS/POPS...
COLLEGE STATION (CLL)      55  74  55  79  62 /  20   0  10  10  10
HOUSTON (IAH)              61  77  57  80  64 /  30   0   0  10  10
GALVESTON (GLS)            66  77  67  78  71 /  30   0   0  10  10

&&

.HGX WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
GM...NONE.
&&

DISCUSSION...39
AVIATION/MARINE...42
Hazardous weather outlook, Apr 19, 6:49 AM CDT, 11 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
649 AM CDT SUN APR 19 2015

TXZ163-164-176>179-195>200-211>213-227-201200-
AUSTIN-BRAZOS-BURLESON-FORT BEND-GRIMES-HARRIS-HOUSTON-LIBERTY-
MADISON-MONTGOMERY-POLK-SAN JACINTO-TRINITY-WALKER-WALLER-
WASHINGTON-
649 AM CDT SUN APR 19 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT
A COLD FRONT MOVING INTO THE AREA LATE THIS AFTERNOON MAY BRING
ISOLATED STRONG TO SEVERE THUNDERSTORMS BETWEEN 2 AND 6 PM. THE
PRIMARY THREAT SHOULD BE STRONG GUSTY WINDS AND POSSIBLY SMALL
HAIL. RAINFALL TOTALS SHOULD AVERAGE LESS THAN 0.25 INCH WITH
ISOLATED AMOUNTS ASSOCIATED WITH THE STRONGER STORMS AROUND 1
INCH.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

GMZ335-355-TXZ210-214-226-236>238-201200-
BRAZORIA-CHAMBERS-COLORADO-GALVESTON-GALVESTON BAY-MATAGORDA-
WATERS FROM HIGH ISLAND TO FREEPORT OUT 20 NM-WHARTON-
649 AM CDT SUN APR 19 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT
THUNDERSTORMS MAY ARRIVE AFTER 5 PM BRINGING GUSTY NORTHERLY
WINDS AND FREQUENT LIGHTNING.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

GMZ330-TXZ235-201200-
JACKSON-MATAGORDA BAY-
649 AM CDT SUN APR 19 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

GMZ350-370-375-201200-
WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL 20 NM TO 60 NM-
WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL OUT 20 NM-
WATERS FROM HIGH ISLAND TO FREEPORT 20 TO 60 NM-
649 AM CDT SUN APR 19 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

In the hours before

Local storm report, Apr 19, 6:05 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
605 PM CDT SUN APR 19 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0604 PM     HAIL             HEMPSTEAD               30.09N  96.08W
04/19/2015  E1.75 INCH       WALLER             TX   PUBLIC

&&

EVENT NUMBER HGX1500114

DO
Local storm report, Apr 19, 6:11 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
611 PM CDT SUN APR 19 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0610 PM     HAIL             WALLER                  30.06N  95.92W
04/19/2015  M2.00 INCH       WALLER             TX   PUBLIC

&&

EVENT NUMBER HGX1500115

DO
Special weather statement, Apr 19, 6:13 PM CDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
613 PM CDT SUN APR 19 2015

TXZ212-213-227-200000-
HARRIS TX-WALLER TX-FORT BEND TX-
613 PM CDT SUN APR 19 2015

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL HARRIS...
SOUTHEASTERN WALLER AND NORTHERN FORT BEND COUNTIES UNTIL 700 PM
CDT...

AT 612 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
KATY...MOVING EAST AT 20 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
KATY...SPRING BRANCH NORTH...ADDICKS PARK TEN...SPRING BRANCH WEST...
NORTHERN ELDRIDGE / WEST OAKS...WESTBRANCH...CARVERDALE...FAIRBANKS /
NORTHWEST CROSSING AND SPRING BRANCH CENTRAL.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT FOR
SOUTHEASTERN TEXAS.

LAT...LON 2997 9575 2983 9551 2977 9570 2977 9592
      2994 9595
TIME...MOT...LOC 2312Z 260DEG 18KT 2987 9586
Special weather statement, Apr 19, 6:16 PM CDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
616 PM CDT SUN APR 19 2015

TXZ163-164-176-177-192345-
MADISON TX-TRINITY TX-WALKER TX-HOUSTON TX-
616 PM CDT SUN APR 19 2015

...SPECIAL WEATHER STATEMENT...

AT 616 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
CROSSING INTERSTATE 45 ABOUT 12 MILES SOUTHEAST OF MADISONVILLE...
MOVING EAST AT 35 MPH.

UP TO ONE-HALF INCH HAIL WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
NORTHWESTERN HUNTSVILLE...TRINITY...RIVERSIDE AND CRABBS PRAIRIE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT FOR
SOUTHEASTERN TEXAS.

LAT...LON 3105 9537 3087 9532 3086 9533 3078 9534
      3073 9577 3091 9582
TIME...MOT...LOC 2316Z 256DEG 29KT 3084 9574

40
Special weather statement, Apr 19, 6:21 PM CDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
621 PM CDT SUN APR 19 2015

TXZ210>212-192345-
AUSTIN TX-WALLER TX-COLORADO TX-
621 PM CDT SUN APR 19 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN COLORADO...CENTRAL
AUSTIN AND SOUTHWESTERN WALLER COUNTIES UNTIL 645 PM CDT...

AT 621 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
FAYETTEVILLE...OR 12 MILES NORTH OF COLUMBUS...MOVING EAST AT 50 MPH.

UP TO NICKEL SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
SEALY...BELLVILLE...SAN FELIPE...INDUSTRY...FRELSBURG...CAT SPRING
AND NEW ULM.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT FOR
SOUTHEASTERN TEXAS.

LAT...LON 2996 9657 2998 9658 2999 9658 3000 9606
      2970 9609 2979 9669 2983 9669
TIME...MOT...LOC 2321Z 275DEG 43KT 2988 9659

40
Local storm report, Apr 19, 6:41 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
641 PM CDT SUN APR 19 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0639 PM     HAIL             HOUSTON                 29.77N  95.39W
04/19/2015  E1.75 INCH       HARRIS             TX   TRAINED SPOTTER

            1.75 INCH HAIL HWY 249 AND LOUETTA RD

&&

EVENT NUMBER HGX1500116

DO

The office that day

Everything else NWS Houston/Galveston, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 18, 8:41 PM CDTRiver Flood WarningHGXBrazoria5 days
Apr 18, 8:41 PM CDTRiver Flood WarningHGXJackson, Lavaca17 hr
Apr 18, 8:41 PM CDTRiver Flood WarningHGXJackson57 hr
Apr 18, 9:23 PM CDTSpecial Weather StatementHGXBrazos, Burleson, Houston, Madison52 min
Apr 18, 10:15 PM CDTSpecial Weather StatementHGXBrazos, Grimes, Houston, Madison, Walker, Washington60 min
Apr 18, 11:04 PM CDTSpecial Weather StatementHGXPolk, San Jacinto, Trinity56 min
Apr 18, 11:09 PM CDTSpecial Weather StatementHGXAustin, Montgomery, Waller51 min
Apr 18, 11:40 PM CDTSevere Thunderstorm WarningHGXHouston, Polk, San Jacinto, Trinity40 min
Apr 19, 3:01 PM CDTSpecial Weather StatementHGXBurleson44 min
Apr 19, 3:10 PM CDTSevere Thunderstorm WarningHGXBurleson, Washington50 min
Apr 19, 3:40 PM CDTSpecial Weather StatementHGXBrazos35 min
Apr 19, 3:44 PM CDTSevere Thunderstorm WarningHGXBrazos, Burleson, Grimes, Washington61 min
Apr 19, 3:45 PM CDTSevere Thunderstorm WarningHGXBrazos, Grimes, Madison30 min
Apr 19, 4:16 PM CDTSpecial Weather StatementHGXWashington44 min
Apr 19, 4:22 PM CDTSpecial Weather StatementHGXMadison23 min
Apr 19, 4:35 PM CDTSpecial Weather StatementHGXWashington40 min
Apr 19, 4:39 PM CDTSevere Thunderstorm WarningHGXGrimes, Houston, Madison, Walker36 min
Apr 19, 4:46 PM CDTSevere Thunderstorm WarningHGXGrimes, Harris, Waller, Washington44 min
Apr 19, 4:50 PM CDTSevere Thunderstorm WarningHGXBurleson, Washington25 min
Apr 19, 4:59 PM CDTSevere Thunderstorm WarningHGXHouston, Trinity31 min
Apr 19, 5:10 PM CDTSevere Thunderstorm WarningHGXGrimes, Walker21 min
Apr 19, 5:12 PM CDTSevere Thunderstorm WarningHGXGrimes, Harris, Montgomery, Waller48 min
Apr 19, 5:16 PM CDTSevere Thunderstorm WarningHGXHouston, Trinity, Walker29 min
Apr 19, 5:29 PM CDTSpecial Weather StatementHGXTrinity31 min
Apr 19, 5:32 PM CDTSpecial Weather StatementHGXWalker28 min
Apr 19, 5:47 PM CDTSevere Thunderstorm WarningHGXGrimes, Walker28 min
Apr 19, 5:55 PM CDTSevere Thunderstorm WarningHGXHarris, Montgomery, Waller65 min
Apr 19, 5:59 PM CDTSevere Thunderstorm WarningHGXGrimes, Harris, Montgomery, Waller31 min
Apr 19, 6:13 PM CDTSpecial Weather StatementHGXWaller47 min
Apr 19, 6:16 PM CDTSpecial Weather StatementHGXWalker29 min
Apr 19, 6:21 PM CDTSpecial Weather StatementHGXAustin24 min
Apr 19, 6:27 PM CDTSevere Thunderstorm WarningHGXAustin, Colorado, Waller33 min
Apr 19, 6:31 PM CDTAreal Flood AdvisoryHGXHarris119 min
Apr 19, 6:38 PM CDTSevere Thunderstorm WarningHGXHarris, Liberty, Montgomery37 min
Apr 19, 6:47 PM CDTSevere Thunderstorm WarningHGXAustin, Colorado, Waller28 min
Apr 19, 6:58 PM CDTSevere Thunderstorm WarningHGXHarris47 min
Apr 19, 6:59 PM CDTSevere Thunderstorm WarningHGXAustin, Fort Bend, Harris, Waller31 min

Nearby

Tornado Warnings in Texas, 2015Every tornado warning in 2015Tornadoes in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.